Nagoya Mathematical Journal

On $q$-Galois extensions of simple rings

Hisao Tominaga

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 27, Part 2 (1966), 485-507.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801767

Mathematical Reviews number (MathSciNet)
MR0204465

Zentralblatt MATH identifier
0154.29001

Subjects
Primary: 16.70

Citation

Tominaga, Hisao. On $q$-Galois extensions of simple rings. Nagoya Math. J. 27 (1966), no. 2, 485--507. https://projecteuclid.org/euclid.nmj/1118801767


Export citation

References

  • [1] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton (1952).
  • [2] T. Nagahara, On Galois conditions and Galois groups of simple rings, Trans. Amer. Math. Soc, 116 (1965), 417-434.
  • [3] T. Nagahara and H. Tominaga, On Galois and locally Galois extensions of simple rings, Math. J. Okayama Univ., 10 (1961), 143-166.
  • [4] T. Nagahara and H. Tominaga, On Galois theory of simple rings, Math. J. Okayama Univ., 11 (1963), 79-117.
  • [5] T. Nagahara and H. Tominaga, Some theorems on Galois theory of simple rings, J. Fac. Sci. Hokkaido Univ., Ser. I, 17 (1963), 1-13.
  • [6] T. Nagahara and H. Tominaga, On quasi-Galois extensions of division rings, J.Fac. Sci. Hokkaido Univ., Ser. I, 17 (1963), 73-78.
  • [7] T. Nakayama, Galois theory of simple rings, Trans. Amer. Math. Soc, 73 (1952), 276-292.
  • [8] N. Nobusawa and H. Tominaga, On Galois theory of division rings III,Math. J. Oka- yama Univ., 10 (1960), 67-73.
  • [9] H. Tominaga, Galois theory of simple rings II,Math. J. Okayama Univ., 6 (1957), 153-170.
  • [10] H. Tominaga, On Nagahara's theorem, J. Fac.Sci. Hokkaido Univ., Ser. I, 18 (1965), 153-157. Department of Mathematics, Hokkaido University